# SDR HALA2020030900054

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 27,598 hours, 4,278 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Shorted
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #1 ENGINE EGT THERMOCOUPLES PROBES 4045KS1 & 4045KS8 SHORTED TO GROUND. // REMOVED AND REPLACED EGT THERMOCOUPLES PER AMM 77-21-11-600-803-A
AND REMOVED AND REPLACED EGT HARNESS PER AMM 77-21-61-400-802-A. FADEC OPS CHECK PENDING. #1 FADEC BITE GOOD. NO FAULTS NOTED.  IDLE RAN #1 ENGINE GOOD.
